Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Lineability within probability theory settings

Loading...
Thumbnail Image

Full text at PDC

Publication date

2017

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer Milan
Citations
Google Scholar

Citation

Conejero, J. A., Fenoy Muñoz, M. M., Murillo Arcila, M. et al. «Lineability within Probability Theory Settings». Revista de La Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, vol. 111, n.o 3, julio de 2017, pp. 673-84. DOI.org (Crossref), https://doi.org/10.1007/s13398-016-0318-y.

Abstract

The search of lineability consists on finding large vector spaces of mathematical objects with special properties. Such examples have arisen in the last years in a wide range of settings such as in real and complex analysis, sequence spaces, linear dynamics, norm-attaining functionals, zeros of polynomials in Banach spaces, Dirichlet series, and non-convergent Fourier series, among others. In this paper we present the novelty of linking this notion of lineability to the area of Probability Theory by providing positive (and negative) results within the framework of martingales, random variables, and certain stochastic processes.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections